MathSciNet Relay Station
MathSciNet bibliographic data
MR1741007 37F10 (30C62 37F50)
Sun, Dao Chun; Yang, Le Quasirational dynamical systems. (Chinese) Chinese Ann. Math. Ser. A 20 (1999), no. 6, 673–684.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement